Nilpotency of self homotopy equivalences with coefficients
Annales de l'Institut Fourier, Volume 61 (2011) no. 1, p. 351-364

In this paper we study the nilpotency of certain groups of self homotopy equivalences. Our main goal is to extend, to localized homotopy groups and/or homotopy groups with coefficients, the general principle of Dror and Zabrodsky by which a group of self homotopy equivalences of a finite complex which acts nilpotently on the homotopy groups is itself nilpotent.

Nous étudions la nilpotence de certains groupes d’auto-équivalences d’homotopie. Notre objectif principal est d’étendre, aux groupes d’homotopy localisés et/ou aux groupes homotopie avec des coefficients, le principe général de Dror et A.  Zabrodsky par lequel un groupe d’auto-équivalences d’homotopie d’un complexe fini, qui agit de façon nilpotente sur les groupes homotopie, est lui-même nilpotent

DOI : https://doi.org/10.5802/aif.2604
Classification:  55P10
Keywords: Self homotopy equivalence
@article{AIF_2011__61_1_351_0,
     author = {Cuvilliez, Maxence and Murillo, Aniceto and Viruel, Antonio},
     title = {Nilpotency of self homotopy equivalences with coefficients},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {1},
     year = {2011},
     pages = {351-364},
     doi = {10.5802/aif.2604},
     mrnumber = {2828133},
     zbl = {1221.55008},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2011__61_1_351_0}
}
Cuvilliez, Maxence; Murillo, Aniceto; Viruel, Antonio. Nilpotency of self homotopy equivalences with coefficients. Annales de l'Institut Fourier, Volume 61 (2011) no. 1, pp. 351-364. doi : 10.5802/aif.2604. http://www.numdam.org/item/AIF_2011__61_1_351_0/

[1] Arkowitz, Martin Problems on Self-homotopy equivalences, Contemp. Math., Tome 274 (2001), pp. 309-315 | MR 1817020 | Zbl 0973.55005

[2] Arkowitz, Martin; Lupton, Gregory; Murillo, Aniceto Subgroups of the group of self-homotopy equivalences, Contemp. Math., Tome 274 (2001), pp. 21-32 | MR 1817000 | Zbl 0982.55002

[3] Baues, H.J. Obstruction Theory, Springer, Lectures Notes in Math., Tome 628 (1977) | MR 467748

[4] Dror, E.; Dwyer, W.; Kan, D. Self-homotopy equivalences of virtually nilpotent spaces, Comm. Math. Helv., Tome 56 (1981), pp. 599-614 | Article | MR 656214 | Zbl 0504.55004

[5] Dror, E.; Zabrodsky, A. Unipotency and nilpotency in homotopy equivalences, Topology, Tome 18 (1979), pp. 187-197 | Article | MR 546789 | Zbl 0417.55008

[6] Garvín, A.; Murillo, P. A.And Pavesic; Viruel, A. Nilpotency and localization of groups of fiber homotopy equivalences, Contemporary Math., Tome 274 (2001), pp. 145-157 | MR 1817007 | Zbl 0978.55006

[7] Gitler, S. Operations with local coefficients, Amer. Journal of Math., Tome 82 (1963) no. 2, pp. 156-188 | Article | MR 158398 | Zbl 0131.38006

[8] Gorenstein, D. Finite groups, Harper and Row (1968) | MR 231903 | Zbl 0185.05701

[9] Hilton, P.; Mislin, G.; Roitberg, J. Localization of Nilpotent Groups and Spaces, North-Holland, Mathematics Studies, Tome 15 (1975) | MR 478146 | Zbl 0323.55016

[10] Magnus, W.; Karrass, A.; Solitar, D. Combinatorial Group Theory, Interscience Publishers, Pure and Applied mathematics, Tome 13 (1966) | Zbl 0138.25604

[11] Maruyama, K. Localization of a certain group of self-homotopy equivalences, Pacific Journal of Math., Tome 136 (1989), pp. 293-301 | MR 978616 | Zbl 0673.55006

[12] Maruyama, K.; Mimura, M. Nilpotent groups of the group of self-homotopy equivalences, Israel Journal of Math., Tome 72 (1990), pp. 313-319 | Article | MR 1120224 | Zbl 0735.55003

[13] Møller, J. Spaces of sections of Eilenberg-Mac Lane fibrations, Pacific Jour. of Math., Tome 130 (1987) no. 1, pp. 171-186 | MR 910659 | Zbl 0599.55010

[14] Møller, J. Self-homotopy equivalences of H * (-;/p)-local spaces, Koday Math. Jour., Tome 12 (1989), pp. 270-281 | Article | MR 1002667 | Zbl 0685.55005

[15] Rutter, J. Homotopy self–equivalences 1988–1999, Contemporary Math., Tome 274 (2001), pp. 1-12 | MR 1816998 | Zbl 0973.55001

[16] Scheerer, H.; Tanré, D. Variation zum Konzept der Lusternik-Schnirelmann Kategorie, Math. Nachr., Tome 207 (1999), pp. 183-194 | MR 1724294 | Zbl 0933.55003

[17] Siegel, J. k-invariants in local coefficients theory, Proc. Amer. Math. Soc., Tome 29 (1971), pp. 169-174 | MR 307224 | Zbl 0214.49903

[18] Sullivan, D. Infinitesimal computations in topology, I.H.E.S. Publ. Math., Tome 47 (1977), pp. 269-331 | Numdam | MR 646078 | Zbl 0374.57002

[19] Whitehead, G. Elements of Homotopy Theory, Springer, Graduate Texts in Math., Tome 61 (1978) | MR 516508 | Zbl 0406.55001

[20] Wilkerson, C. Applications of minimal simplicial groups, Topology, Tome 15 (1976), pp. 115-130 | Article | MR 402737 | Zbl 0345.55011